Browse/Search Results:  1-10 of 73 Help

Selected(0)Clear Items/Page:    Sort:
Information spreading with relative attributes on signed networks 期刊论文
INFORMATION SCIENCES, 2021, 卷号: 551, 页码: 54-66
Authors:  Niu, Ya-Wei;  Qu, Cun-Quan;  Wang, Guang-Hui;  Wu, Jian-Liang;  Yan, Gui-Ying
Favorite  |  View/Download:4/0  |  Submit date:2021/04/26
Information spreading  Relative attributes  Signed networks  Structural balance  Positive edges  Negative edges  
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:69/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
Faster interpolation algorithms for sparse multivariate polynomials given by straight-line programs 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2020, 卷号: 101, 页码: 367-386
Authors:  Huang, Qiao-Long;  Gao, Xiao-Shan
Favorite  |  View/Download:12/0  |  Submit date:2020/09/23
Black box  Interpolation  Kronecker substitution  
Fractional Degree Stochastic Dominance 期刊论文
MANAGEMENT SCIENCE, 2020, 卷号: 66, 期号: 10, 页码: 4630-4647
Authors:  Huang, Rachel J.;  Tzeng, Larry Y.;  Zhao, Lin
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
stochastic dominance  risk aversion  risk lovingness  higher-order risk preferences  risk taking  
Comment on "Aging Population, Retirement, and Risk Taking" 期刊论文
MANAGEMENT SCIENCE, 2020, 卷号: 66, 期号: 6, 页码: 2792-2795
Authors:  Huang, Rachel J.;  Tzeng, Larry Y.;  Wang, Jr-Yan;  Zhao, Lin
Favorite  |  View/Download:10/0  |  Submit date:2020/09/23
asymptotic stochastic dominance  maximum geometric mean strategy  long-run investment  
Spatial differentiation and network externality in pricing mechanism of online car hailing platform 期刊论文
Authors:  Wu, Tian;  Zhang, Mengbo;  Tian, Xin;  Wang, Shouyang;  Hua, Guowei
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
Online car hailing platform  Pricing mechanism  Spatial differentiation  Network externality  Transport service market  
The Adjacency Graphs of a Class of LFSRs and Their Applications* 期刊论文
CHINESE JOURNAL OF ELECTRONICS, 2019, 卷号: 28, 期号: 6, 页码: 1210-1216
Authors:  Wang, Hui;  Feng, Xiutao
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
binary sequences  feedback  graph theory  polynomials  shift registers  maximal periods  de Bruijn sequences  adjacency graphs  Linear feedback shift registers  LFSRs  cycle joining method  nonlinear feedback shift registers  NFSRs  characteristic polynomial  primitive polynomial  Nonlinear feedback shift register (NFSR)  de Bruijn sequence  Cycle structure  Adjacency graph  
Erdos-Ginzburg-Ziv theorem and Noether number for C-m proportional to(phi) C-mn 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 198, 页码: 159-175
Authors:  Han, Dongchun;  Zhang, Hanbin
Favorite  |  View/Download:94/0  |  Submit date:2019/03/11
Zero-sum theory  Davenport constant  Erdos-Ginzburg-Ziv theorem  Noether number  
A polynomial-time algorithm to compute generalized Hermite normal forms of matrices over Z[x] 期刊论文
THEORETICAL COMPUTER SCIENCE, 2019, 卷号: 755, 页码: 89-109
Authors:  Jing, Rui-Juan;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:26/0  |  Submit date:2019/03/05
Generalized Hermite normal form  Grobner basis  Polynomial-time algorithm  Z[x] module  
Involutory differentially 4-uniform permutations from known constructions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 1, 页码: 31-56
Authors:  Fu, Shihui;  Feng, Xiutao
Favorite  |  View/Download:19/0  |  Submit date:2019/03/05
Involution  Differentially 4-uniform permutation  Nonlinearity  Permutation  Algebraic degree  06E30  14G50  94A60